Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 16, NWS Jacksonville, FL

March 5, 2021

NWS Jacksonville, FL issued this small craft advisory at Mar 5, 2021, 2:10 PM EST. It took effect at Mar 6, 2021, 4:00 AM EST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2021, 2:10 PM EST (19:10 UTC)
In effect from
Mar 6, 2021, 4:00 AM EST
Expired
Mar 8, 2021, 3:11 PM EST
In force
59 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

982 
WHUS72 KJAX 051910
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
210 PM EST Fri Mar 5 2021

AMZ470-472-474-061000-
/O.NEW.KJAX.SC.Y.0016.210306T0900Z-210308T0300Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
210 PM EST Fri Mar 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 10 PM EST
SUNDAY...

* WHAT...Northeast winds around 20 knots late tonight through
  Saturday. North winds 20 to 25 knots Saturday night and Sunday.
  Seas building to 4 to 6 feet Saturday, then 5 to 8 feet Saturday
  night and Sunday. 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 4 AM Saturday to 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
358 
WHUS72 KJAX 060754
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
254 AM EST Sat Mar 6 2021

AMZ450-062200-
/O.EXB.KJAX.SC.Y.0016.210306T2100Z-210307T1500Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
254 AM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST SUNDAY...

* WHAT...Northeast winds 20 to 25 kt expected.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...From 4 PM this afternoon to 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-062200-
/O.EXB.KJAX.SC.Y.0016.210306T2100Z-210307T2100Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
254 AM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft expected.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...From 4 PM this afternoon to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-062200-
/O.CON.KJAX.SC.Y.0016.210306T0900Z-210308T0300Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
254 AM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
843 
WHUS72 KJAX 061950
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
250 PM EST Sat Mar 6 2021

AMZ470-472-474-071015-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
250 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...Seas 5 to 7 feet. North winds 20 to 25 knots through
  Sunday. North winds 15 to 20 knots Sunday night.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-071015-
/O.EXT.KJAX.SC.Y.0016.210306T2100Z-210307T2100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
250 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...North Northeast winds around 20 knots.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-071015-
/O.EXT.KJAX.SC.Y.0016.210306T2100Z-210308T0300Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
250 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WHAT...North Northeast winds 20 to 25 knots. Seas 5 to 7 feet.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
930 
WHUS72 KJAX 070133
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
833 PM EST Sat Mar 6 2021

AMZ470-472-474-071015-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
833 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-071015-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210307T2100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
833 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...North winds 20 kt with gusts up to 30 kt and seas 4 to 6 
  ft.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-071015-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T0300Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
833 PM EST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
381 
WHUS72 KJAX 070645
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
145 AM EST Sun Mar 7 2021

AMZ470-472-474-072100-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T1500Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
145 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...North winds 20 to 25 kt with a few gale force gusts up 
  to 35 kt and seas 5 to 7 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-072100-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T0900Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
145 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...North winds 20 to 25 kt.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-072100-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210307T2100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
145 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...North winds around 20 kt.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
782 
WHUS72 KJAX 071338
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
838 AM EST Sun Mar 7 2021

AMZ470-472-474-072145-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T1500Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
838 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WHAT...North winds 20 to 25 knots. Seas 5 to 7 feet.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-072100-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210307T2100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
838 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...North winds around 20 knots. 

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-072145-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T0900Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
838 AM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...North winds 20 to 25 knots becoming northeast Tonight. 
  Seas 4 to 6 feet.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
034 
WHUS72 KJAX 071919
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
219 PM EST Sun Mar 7 2021

AMZ450-072030-
/O.CAN.KJAX.SC.Y.0016.000000T0000Z-210307T2100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
219 PM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ452-454-081500-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
219 PM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Northeast winds around 20 knots. Seas 5 to 7 feet.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-081500-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T1500Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
219 PM EST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WHAT...Northeast winds 20 to 25 knots. Seas 5 to 8 feet. 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
654 
WHUS72 KJAX 080718
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
218 AM EST Mon Mar 8 2021

AMZ470-472-474-081500-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
218 AM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 25 kt and seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-081500-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
218 AM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northeast winds 20 to 25 kt and seas 5 to 7 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
720 
WHUS72 KJAX 081414
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
914 AM EST Mon Mar 8 2021

AMZ452-454-082000-
/O.EXT.KJAX.SC.Y.0016.000000T0000Z-210308T2000Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
914 AM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-082100-
/O.CON.KJAX.SC.Y.0016.000000T0000Z-210308T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
914 AM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
381 
WHUS72 KJAX 082011
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
311 PM EST Mon Mar 8 2021

AMZ470-472-474-082115-
/O.CAN.KJAX.SC.Y.0016.000000T0000Z-210308T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
311 PM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Combined seas and winds have decreased below advisory level and 
will continue to decrease.

$$

AMZ452-454-082115-
/O.EXP.KJAX.SC.Y.0016.000000T0000Z-210308T2000Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
311 PM EST Mon Mar 8 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Combined seas and winds have decreased below advisory level and 
will continue to decrease.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 12:07 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 5, 12:07 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1207 PM EST Fri Mar 5 2021

.AVIATION...
[Through 18Z Saturday]

A gradual increase in high clouds then mid clouds through Tonight,
with VFR height stratus developing overnight. Rain will move into
area during the overnight. A trend toward MVFR conditions in
showers and stratus expected beginning Saturday morning.

Gusty winds expected at coastal TAF sites this period, mainly
during the day time hours.

&&

.PREV DISCUSSION [715 AM EST]...

.NEAR TERM [Through Tonight]...

High pressure is currently located just NW of the region over
southern AL with light north to northwesterly winds around 5 mph
or less ahead of a back door cold front moving down the southeast
coast towards coastal GA. Temperatures are in the low to mid 40s
across much of the region and near 50 along the coast at this
hour, a little below seasonal for this time of year.

Some patchy fog is possible around dawn along the NE FL coast to
the St Johns river basin where dewpoints are a little higher in
the mid 40s compared to the rest of NE FL lingering in the lower
40s as clear skies and subsidence will be in place. As the back
door cold front moves southward from SE GA into NE FL later this
morning, winds will increase from the north and then northeast
with gusts around 15-20 mph at the immediate coast and 10-15 mph
away from the coast. High pressure ridging will sink southeastward
from the Ohio valley today and continue to promote subsidence and
dry conditions over the region under sunny skies for the first
half of the day with high level cirrus then beginning to stream in
from the west by the early afternoon hours as a low pressure
system begins to develop over the western Gulf of Mexico near the
TX coast.

Tonight, cloud cover will be increasing with scattered showers
arriving south of I-10 over NE FL by the predawn hours. Northeast
onshore flow will keep winds elevated at the coast around 10-15
mph overnight and around 5-10 mph inland. Lows will be seasonal
in the mid to upper 40s over inland SE GA and around 50 at the
SE GA coast and near to slightly above seasonal values with
low 50s over inland NE FL and mid to upper 50s at the NE FL
coast.

.SHORT TERM [Saturday Through Sunday]...

On Saturday, an upper trough swings through region as a Gulf low
moves across southern Florida bringing a return of rain chances to
most of the area. Showers appear to be mainly south of Waycross
with the best chances over north-central Florida. Stable, cooler
air filtering in from the north will limit any thunderstorm
potential and generally keep showers light. Showers come to an end
Saturday night as high pressure builds in from the northwest.
Clearing skies and additional cooler air advecting in will cause
temperatures to drop below normal. Some patchy frost will be
possible in our northernmost counties on Saturday night, however,
the better frost coverage potential will be Sunday night across
inland southeast georgia and Suwannee valley. Highs will be in the
60s over the weekend. Lows will range from the mid 30s to the
upper 40s.

.LONG TERM [Monday Through Thursday]...

Dry week ahead with a warming trend. Strong surface high pressure
will build over the western Atlantic through the week keeping the
region dry and maintaining an east-northeasterly flow. Slightly
below normal temperatures on Monday warm to above normal by
Wednesday.

.MARINE...

Small craft exercise conditions are expected to develop late this
morning as a dry cold front moves south over the area waters
early today with increasing northeasterly winds as a high pressure
ridge builds from the north northwest through this evening. An
area of low pressure will then track across the Gulf of Mexico
tonight, then across southern Florida on Saturday. This low will
exit to the east southeast Saturday night. High pressure will
build to the northwest Sunday, then north Monday, and northeast
Tuesday through Thursday.

Rip Currents: SE GA: Moderate through Saturday
              NE FL: High through Saturday

.HYDROLOGY...

Many river sites remain in minor flood along the Altamaha, Sante Fe,
and the Satilla basins. Slow improvement is expected as most of the
rainfall on Saturday should fall south of these basins.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  69  47  58  36  61 /   0  10  20   0   0
SSI  62  52  58  43  60 /   0  10  40  10   0
JAX  68  51  61  43  63 /   0  20  50  10   0
SGJ  67  55  62  48  61 /   0  20  70  30   0
GNV  75  52  62  41  65 /   0  30  80  20   0
OCF  77  53  65  43  68 /   0  20  80  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

GA...None.
AM...None.
&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 2:48 AM ESTRip Current StatementJAXDuval, Flagler, Nassau5 days

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.